Library Subscription: Guest
Home Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences

Impact factor: 0.024

ISSN Print: 1064-2315
ISSN Online: 2163-9337

You have access to:
Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v43.i8.30
pages 33-45

Necessary Condition for the Problem of Identification for One-Dimensional Nonlinear Stationary Equation of Quasioptics

Natik S. Ibrahimov
Baku State University (Azerbaijan)

ABSTRACT

We investigate the identification problem for one-dimensional stationary equation of quasioptics on determination of quadrically summable coefficients, when nonlinear part of the equation contains only imaginary coefficient. Here we found formula for gradient of the functional, constructed by the final observation and ascertained the necessary condition of variational inequality type. We proved theorem of existence and uniqueness of solution of the direct problem.